# SDR C2XA04SH522

- Difficulty date: October 21, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- Aircraft time: 14,645 hours, 11,001 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 14532170401
- Part serial: 145027
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF BNA GEAR SELECT UP AND GEAR DID NOT RETRACT.  AIRCRAFT DIVERTED TO SHV AND LANDED WITH OUT INCIDENT.  REPLACED THE LANDING GEAR CONTROL LEVER AND CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
